# SDR DALA2024072307418

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,851 hours, 42,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Seat 13b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT SEAT 13B CAME OFF. MAINTENANCE RESECURED THE COVER BACK ONTO THE SEAT PER B717 AMM 25-21. (LP #6193590)
